Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 16, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 19, 2007, 7:16 AM CDT for Winneshiek County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2007, 7:16 AM CDT (12:16 UTC)
- Expired
- Aug 19, 2007, 10:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Whole counties
County Winneshiek County, IA
The radar
The La Crosse radar (KARX), 79 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 191216
FFWARX
IAC191-191515-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
716 AM CDT SUN AUG 19 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WINNESHIEK COUNTY IN NORTHEAST IOWA
* UNTIL 1015 AM CDT
* AT 716 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS MUCH OF THE WARNED
AREA. ESTIMATES FROM RADAR INDICATED THAT NEARLY 3 INCHES OF RAIN
HAS FALLEN DURING THE PAST 2 HOURS OVER THE WARNED AREA.
* SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CALMAR...FORT
ATKINSON...OSSIAN...SPILLVILLE AND STATE ROAD 9 AND 245TH STREET.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE
FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT
DROWN.
LAT...LON 4309 9206 4311 9206 4312 9207 4328 9208
4329 9162 4309 9162
$$
RRS1 follow-up statement
000
WGUS73 KARX 191512
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1012 AM CDT SUN AUG 19 2007
IAC191-191522-
WINNESHIEK IA-
1012 AM CDT SUN AUG 19 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 AM CDT FOR SOUTHERN
WINNESHIEK COUNTY...
THE THREAT FOR FLASH FLOODING HAS DIMINISHED ACROSS THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE..
PLEASE REPORT ANY FLOODING TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND
TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4309 9206 4311 9206 4312 9207 4328 9208
4329 9162 4309 9162
$$
THOMPSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:23 AM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Aug 19, 3:23 AM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
323 AM CDT SUN AUG 19 2007
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT
FORECAST CONCERNS CONTINUE TO BE ON RAIN AMOUNTS AND A CONTINUATION
OF FLASH FLOODING AND FLOODING. OF SECONDARY CONCERN IS TEMPERATURES
THROUGH THE PERIOD.
07Z SURFACE ANALYSIS SHOWS WARM FRONT EXTENDING FROM NORTHWEST AND
NORTH CENTRAL IOWA SOUTHWARD INTO SOUTHEAST IOWA. WATER VAPOR IMAGERY
SHOWS MOISTURE FROM THE REMNANTS OF ERIN BEING PULLED NORTHWARD
ACROSS THE BOUNDARY ON 30 TO 40 KNOT 850MB WINDS. A LINE OF
CONVECTION HAS BEEN ON GOING MUCH OF THE NIGHT ACROSS SOUTHERN
MINNESOTA INTO SOUTHWEST WISCONSIN. TRAINING ECHOES HAS RESULTED IN
A SIGNIFICANT FLASH FLOOD EVENT WITH GAGE TOTALS UP TO 12 INCHES IN
A FEW LOCATIONS IN SOUTHERN LA CROSSE AND HOUSTON COUNTIES.
00Z 19AUG07 CONTINUE THE TREND OF SIMILARITIES WITH THE OVERALL
PATTERN BUT DIFFER IN THEIR QPF FIELDS. ONCE AGAIN FORCING SIGNALS
USED FOR QPF PLACEMENT THROUGH THE PERIOD. TROUGHING ACROSS THE
PACIFIC NORTHWEST AND WESTERN CANADA WILL PUSH EAST WITH TIME...
WITH FAST NEARLY ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES.
THE WARM FRONT WILL REMAIN NEARLY STATIONARY TODAY ACROSS NORTHERN
IOWA WITH A STRONG BAROCLINIC ZONE ACROSS THE AREA. THIS WILL REMAIN
A STRONG FOCUS FOR LIFT/MOISTURE POOLING AS WEAK MID LEVEL SHORTWAVES
RIDE OVER THE BOUNDARY. MODELS ARE SHOWING PERSISTENT 850MB THETA-E
ADVECTION AND POCKETS OF CONVERGENCE THAT SHOULD SUPPORT CONVECTION
TRAINING TRAINING ACROSS THE REGION. MEANWHILE THE WAVE ASSOCIATED
WITH THE REMNANTS OF ERIN WILL WORK ITS WAY INTO OKLAHOMA WITH THE
DEEPER MOISTURE BEING SHUNTED EAST OF THE AREA AS LOW LEVEL JET
VEERS TO OUR EAST. WOULD EXPECT HEAVIEST RAINFALL TO PUSH EAST OF THE
AREA LATER THIS MORNING...BUT WITH CONTINUED DECENT AMOUNT OF 850MB-
700MB FRONTOGENETIC FORCING AND MID LEVEL SHORTWAVES STILL EXPECT
SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. WILL RAISE POPS TO
CATEGORICAL AND EXTEND FLASH FLOOD WATCH THROUGH 00Z TONIGHT.
WARM FRONT SINKS SOUTH TONIGHT ACROSS IOWA AS LOW LEVEL JET RE-
ESTABLISHES ITSELF FROM MISSOURI INTO IOWA...SETTING THE STAGE FOR
MORE SHOWERS AND THUNDERSTORMS TO THE NORTH OF THE BOUNDARY. WILL
PLACE THE HIGHEST POPS FROM NORTHEAST IOWA INTO SOUTHWEST WISCONSIN
AND THEN TAPER THEM OFF AS YOU HEAD NORTH. WILL ALLOW DAY SHIFT TO
RE-EXAMINE THE POTENTIAL FOR EXTENDING THE FLASH FLOOD WATCH.
THE ACTIVE WEATHER PATTERN CONTINUES FOR THE MONDAY THROUGH TUESDAY
NIGHT TIME FRAME. THE WARM FRONT WILL REMAIN TO OUR SOUTH WITH A
COLD FRONT THEN APPROACHING THE AREA FROM THE WEST ON TUESDAY. WILL
CONTINUE THE CHANCE POPS THROUGH THE PERIOD PER THE PREVIOUS
FORECAST.
WITH GUIDANCE NUMBERS CONSISTENTLY COOLER WITH EACH MODEL RUN HAVE
LOWERED BOTH TODAY AND MONDAY/S HIGHS.
.LONG TERM...WEDNESDAY THROUGH SATURDAY
WITH ONGOING WEATHER ONLY TOOK A CURSORY LOOK AT THE NEW MODEL DATA
FOR THIS TIME FRAME. CONTINUED ZONAL FLOW ACROSS THE NORTHERN TIER
OF STATES WITH WEAK WAVES TRANSLATING ACROSS THE AREA. CONTINUED
UNSETTLED WEATHER WITH CHANCE POPS LOOKING GOOD.
.AVIATION...
A FLUX OF MOIST...UNSTABLE AIR NORTHWARD INTO AND OVER A SFC-850MB
FRONTAL ZONE ACROSS IA TO SOUTHERN MN WILL CONTINUE THIS MORNING.
SHRA/TSRA WILL CONTINUE AT OR NEAR THE TAF SITES EARLY THIS
MORNING...WITH A GRADUAL SHIFT SOUTH/EAST OF THE STRONGER CONVECTION
AFTER SUNRISE. ABUNDANT MOISTURE TRAPPED UNDER THE FRONTAL ZONE AND
EAST/SOUTHEAST WINDS NORTH OF THE SFC FRONT WILL MAKE FOR PERSISTENT
IFR/MVFR CIGS THRU TODAY/TONIGHT. WITH CONTINUED...BUT WEAKER
MOISTURE FLUX INTO THE FRONTAL ZONE TONIGHT...SHRA/TSRA THREATS
CONTINUE AT THE TAF SITES...BUT LESS SO THAN EARLY THIS MORNING.
WILL KEEP TSRA/CB MENTION IN TAFS FOR THIS AFTERNOON/TONIGHT LIMITED
UNTIL MORE DETAILS ARE KNOWN TO BETTER DEFINE ANY TSRA TIMES
PERIODS.
.HYDROLOGY...
MOISTURE FLUX OVER BOUNDARY RESULTING IN TRAINING ECHOES FROM
SOUTHEAST MINNESOTA INTO SOUTHWEST WISCONSIN. HEAVIEST RAIN
EXPECTED TO PUSH EAST OF THE AREA LATER THIS MORNING. FLASH FLOODING
WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH SEVERAL RIVERS
ACROSS SOUTHEAST MINNESOTA OVER FLOOD STAGE OR HEADED FOR FLOOD
STAGE. SEE FLOOD WARNINGS FOR ALL THE DETAILS ON THE RIVERS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 PM CDT SUNDAY FOR WIZ032-WIZ033-
WIZ041-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 7 PM CDT SUNDAY FOR MNZ079-MNZ086-
MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT SUNDAY FOR IAZ008-IAZ009-
IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
.SHORT TERM AND LONG TERM...RABERDING
.AVIATION...RRSHazardous weather outlook, Aug 19, 5:02 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE LA CROSSE WI 502 AM CDT SUN AUG 19 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-201100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED- RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 502 AM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...INTO WESTERN AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TODAY. RAINS ARE EXPECTED TO TAPER OFF TODAY. WITH THE HEAVY RAINS ACROSS MUCH OF THE AREA SATURDAY AND SATURDAY NIGHT...ADDITIONAL RAINS FROM ANY THUNDERSTORMS TODAY HAVE THE POTENTIAL TO CAUSE MORE FLOODING AND FLASH FLOODING PROBLEMS. DUE TO LIMITED INSTABILITY...ANY THUNDERSTORMS TODAY AND TONIGHT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONTAL BOUNDARY RESPONSIBLE FOR THE HEAVY RAINS SATURDAY AND SATURDAY NIGHT IS EXPECTED TO REMAIN IN THE AREA...WITH A MOIST... UNSTABLE AIRMASS SOUTH OF IT. THUS CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR MUCH OF THE MONDAY THROUGH SATURDAY PERIOD. THE GREATEST THREAT FROM THESE THUNDERSTORMS LOOKS TO BE REPEATED ROUNDS OF HEAVY RAINS. WITH A MOIST...UNSTABLE AIRMASS AVAILABLE... ANY STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. REPEATED BOUTS OF HEAVY RAINFALL WOULD LEAD TO CONTINUED FLOODING CONCERNS ACROSS THE AREA. ANY SEVERE STORM THREAT MONDAY APPEARS TO BE QUITE SMALL DUE TO THE FRONTAL BOUNDARY AND BETTER INSTABILITY REMAINING SOUTH AND WEST OF THE AREA. A COLD FRONT COULD APPROACH THE AREA TUESDAY...FOR A SLIGHT RISK OF SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. THE SEVERE THREATS TUESDAY AFTERNOON AND EVENING WOULD BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH MORE HEAVY RAINS. FOR WEDNESDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND DETAILS OF ANY SEVERE STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THERE IS A CHANCE FOR SPOTTER ACTIVATION TUESDAY. REPORTS OF RAINFALL...HIGH WATER...FLOODING OR FLOOD DAMAGE WOULD BE GREATLY APPRECIATED THIS MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-034-042>044-201100- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR- 502 AM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ACROSS PARTS OF THE AREA WILL TAPER OFF THIS MORNING. A CHANCE OF THUNDERSTORMS CONTINUES ACROSS THE AREA TODAY AND TONIGHT. DUE TO LIMITED INSTABILITY...ANY THUNDERSTORMS THAT OCCUR ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONTAL BOUNDARY RESPONSIBLE FOR THE HEAVY RAINS ACROSS PARTS OF SOUTHEAST MINNESOTA INTO SOUTHWEST WISCONSIN SATURDAY AND SATURDAY NIGHT IS EXPECTED TO REMAIN IN THE AREA...WITH A MOIST...UNSTABLE AIRMASS SOUTH OF IT. THUS CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR MUCH OF THE MONDAY THROUGH SATURDAY PERIOD. THE GREATEST THREAT FROM THESE THUNDERSTORMS LOOKS TO BE ROUNDS OF HEAVY RAINS. WITH A MOIST...UNSTABLE AIRMASS AVAILABLE...ANY STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. THE THREAT OF HEAVY RAINFALL WOULD LEAD TO FLOODING CONCERNS ACROSS THE AREA. ANY STORMS THROUGH MONDAY ARE NOT EXPECTED TO BE SEVERE DUE TO THE FRONT AND AND BETTER INSTABILITY WELL SOUTH AND WEST OF THE AREA. A COLD FRONT COULD APPROACH THE AREA TUESDAY...FOR A SLIGHT RISK OF SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. THE SEVERE THREATS TUESDAY AFTERNOON AND EVENING WOULD BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH MORE HEAVY RAINS. FOR WEDNESDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND DETAILS OF ANY SEVERE STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THERE IS A CHANCE FOR SPOTTER ACTIVATION TUESDAY. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED THIS MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RRS/THOMPSON
In the hours before
Local storm report, Aug 19, 2:41 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
241 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD YUBA 43.54N 90.43W
08/19/2007 RICHLAND WI BROADCAST MEDIA
FIRE DEPARTMENT UNDER WATER.
0220 AM FLASH FLOOD CAZENOVIA 43.53N 90.20W
08/19/2007 RICHLAND WI BROADCAST MEDIA
HIGHWAY 58 CLOSED.
0220 AM FLASH FLOOD 3 E YUBA 43.54N 90.37W
08/19/2007 RICHLAND WI AMATEUR RADIO
HIGHWAY 80 HAS BUCKLED NORTH OF CENTURY FARM ROAD.
&&
04Local storm report, Aug 19, 2:57 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
257 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD 2 W VIROQUA 43.56N 90.93W
08/19/2007 VERNON WI EMERGENCY MNGR
CAR WASHED AWAY ON HIGHWAY 56...PEOPLE ESCAPED.
0245 AM FLASH FLOOD 1 NE COON VALLEY 43.71N 91.00W
08/19/2007 VERNON WI EMERGENCY MNGR
CAR WASHED AWAY AT COUNTY P AND SPRING COULEE
ROAD...PEOPLE ESCAPED.
0245 AM DOWNBURST 4 S GENOA 43.52N 91.23W
08/19/2007 VERNON WI EMERGENCY MNGR
MUDSLIDE WITH POWER LINES DOWN AT SHADY LANE AND HIGHWAY
35.
&&
04Local storm report, Aug 19, 3:01 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
301 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD 4 S GENOA 43.52N 91.23W
08/19/2007 VERNON WI EMERGENCY MNGR
MUDSLIDE WITH POWER LINES DOWN AT SHADY LANE AND HIGHWAY
35.
&&
04Local storm report, Aug 19, 3:10 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
310 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM FLASH FLOOD SOLDIERS GROVE 43.39N 90.77W
08/19/2007 CRAWFORD WI LAW ENFORCEMENT
2 FEET OF WATER OVER HIGHWAY 61 SOUTH OF TOWN AND THE
ROAD IS CLOSED IN SOLDIERS GROVE.
&&
04Local storm report, Aug 19, 3:28 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD 2 WSW ELGIN 44.12N 92.29W
08/19/2007 WABASHA MN LAW ENFORCEMENT
COUNTY 2 CLOSED NEAR THE OLMSTED COUNTY LINE.
0325 AM FLASH FLOOD ZUMBRO FALLS 44.29N 92.43W
08/19/2007 WABASHA MN AMATEUR RADIO
WATER OVER THE ROAD AT HIGHWAYS 60 AND 63.
&&
04Local storm report, Aug 19, 3:49 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
349 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM FLASH FLOOD 3 WNW ELGIN 44.15N 92.31W
08/19/2007 WABASHA MN LAW ENFORCEMENT
COUNTY 25 CLOSED NEAR THE OLMSTED COUNTY LINE.
&&
04The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 10:16 AM CDT | River Flood Warning | ARX | Floyd, Mitchell | 18 hr |
| Aug 19, 5:08 PM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
| Aug 19, 5:35 PM CDT | Flash Flood Warning | ARX | Chickasaw, Howard | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.